# SDR DALA2016121510193

- Difficulty date: December 14, 2016
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 76,047 hours, 58,559 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DAMAGED AROUND AFT LH LAV SERVICE. REPAIRED IAW ERA 551757-14.
